# SDR ABXA010482

- Difficulty date: September 1, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- Aircraft time: 53,518 hours, 57,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 9915558243
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIAL 5A ON AFT PRESSURE BULKHEAD WAS FOUND TO BE CRACKED.  REPAIRED THE RADIAL IAW SERVICE BULLETIN 53-166-W.
